Über zwei Randwertaufgaben für nichtlineare Differentialgleichungssysteme.

Hartmut Ehlich

Mathematische Zeitschrift (1960)

  • Volume: 74, page 302-318
  • ISSN: 0025-5874; 1432-1823

How to cite


Ehlich, Hartmut. "Über zwei Randwertaufgaben für nichtlineare Differentialgleichungssysteme.." Mathematische Zeitschrift 74 (1960): 302-318. <http://eudml.org/doc/169889>.

author = {Ehlich, Hartmut},
journal = {Mathematische Zeitschrift},
keywords = {ordinary differential equations},
pages = {302-318},
title = {Über zwei Randwertaufgaben für nichtlineare Differentialgleichungssysteme.},
url = {http://eudml.org/doc/169889},
volume = {74},
year = {1960},

AU - Ehlich, Hartmut
TI - Über zwei Randwertaufgaben für nichtlineare Differentialgleichungssysteme.
JO - Mathematische Zeitschrift
PY - 1960
VL - 74
SP - 302
EP - 318
KW - ordinary differential equations
UR - http://eudml.org/doc/169889
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.